# SDR 20001205SH013

- Difficulty date: November 10, 2000
- Submitted: December 5, 2000
- Operation: General aviation
- Aircraft: N8514C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670147
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pivot
- Part number: 587954
- Condition: Corroded
- Location: Pilots Cntrl Pnl
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE AIRCRAFT''S PITOT HEAT SYSTEM TO BE INOPERATIVE.  INSPECTION REVEALED THE SWITCH ASSY TO HAVE CORROSION IN THE CONTACTS.  THE CORROSION APPEARED TO BE CAUSED BY MOISTURE SUCH AS RAINWATER.  (X)
